# SDR COMA0460292

- Difficulty date: May 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 24,060 hours, 22,743 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX538349
- Condition: Unreliable
- Location: Hyd System
- Part time: 23,248 hours, 21,954 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5803 GEAR DISAGREE WARNING.  REPLACED THE 3B ACMP.
